# SDR SWIA200819318

- Difficulty date: March 1, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 11,406 hours, 9,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2511 - MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  CLEANED, LUBED AND CYCLED DOOR SEVERAL TIMES IAW CRJ AMM 52-70-00.  OPS CHECK GOOD.
